# SDR R61A201504150259

- Difficulty date: April 15, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066759001
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING HEAVY CHECK WAS REPORTED THAT SHEAR CLIP AT FRAME 75 BETWEEN STRINGERS 28-29R ARE CORRODED.  MAINTENANCE REMOVED AND FABRICATED SHEAR CLIP INSTALLED ON FRAME 75 BETWEEN STRINGERS 28-29R IAW SRM 51-31-00, 51-41-01 SEE VP-011295-2015/530, C1-C3 FOR HFEC, MATERIAL BUYOFF AND WORK STEPS. PN 170-66759-001, SHEAR CLIP.  ACFT REMAINS AT UNTIL HEAVY CHECK IS COMPLETED.
